# SDR 96ZZZX2276

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RX
- Make and model: Agusta A109K2
- Aircraft serial: 10017
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft Assy
- Part number: 109041506101
- Condition: Damaged
- Location: Xmsn Drive
- Part time: 1,226 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ENGINE 100-HOUR INSPECTION, DAMAGE TO THE ENGINE TO TRANSMISSION DRIVE SHAFT WAS OBSERVED.  THE DAMAGE WAS FULL CIRCUMFERENCE AND WAS CAUSED BY CONTACT WITH THE FIREWALL.  THE SHAFT PASSES THROUGH TWO HALF FLANGE ASSEMBLIES.  THE CLEARANCE BETWEEN THE HALF FLANGE ASSEMBLIES AND THE SHAFT IS NOT SYMMETRICAL AND RANGES FROM APPROXIMATELY .25 INCH TO .50 INCH.
